The Annals of Statistics

Optimal Designs for Trigonometric and Polynomial Regression Using Canonical Moments

Tai-Shing Lau and W. J. Studden

Full-text: Open access

Abstract

Consider a trigonometric regression of order $m$ or a polynomial regression of degree $m$. Explicit $D_s$-optimal designs are given for some subsets of the coefficients. Lauter type optimal designs are given for various models involving the order or the degree. The designs are calculated using canonical moments.

Article information

Source
Ann. Statist., Volume 13, Number 1 (1985), 383-394.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346599

Digital Object Identifier
doi:10.1214/aos/1176346599

Mathematical Reviews number (MathSciNet)
MR773174

Zentralblatt MATH identifier
0592.62067

JSTOR
links.jstor.org

Subjects
Primary: 62K05: Optimal designs
Secondary: 62J05: Linear regression

Keywords
Optimal designs trig regression canonical moments

Citation

Lau, Tai-Shing; Studden, W. J. Optimal Designs for Trigonometric and Polynomial Regression Using Canonical Moments. Ann. Statist. 13 (1985), no. 1, 383--394. doi:10.1214/aos/1176346599. https://projecteuclid.org/euclid.aos/1176346599


Export citation